# SDR UALA2013052103509

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 42,910 hours, 10,363 cycles
- Engine: Pwa PW4056
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: SETLOC420M
- Condition: Fluctuates
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DPI FLUX, RTFL R & R CABIN PRESSURIZATION INDICATOR IAW AMM.  OPS CHECK NORMAL, AC OK TO CONTINUE.
